# SDR IPXA2025080217947

- Difficulty date: July 14, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 76,493 hours, 16,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARB0029509
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- LH O/B FLAP , I/B FLAP HINGE HAS A CRACKED SIDE BRACE AT O/B SIDE. .REMOVED THE DAMAGED SIDE BRACE FITTING IN LH WING O/B FLAP O/B SIDE OF I/B HINGE FITTING REF SRM 51-33-01-0G-0.FABRICATED SIDE BRACE FLAP HINGE TENSION STRAP P/N ARB0029-509 IAW DWG ARB0029.INSTALLED BRACE FITTING AT LH WING O/B FLAP O/B SIDE OF I/B HINGE FITTING IAW EA #011-5753-01-B0542 REVISION P1 STEP 6 REF UPS GMM RII 04-02
